Alert archive / Louisiana / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Lake Charles, LA

January 9, 2013Acadia Parish, Jefferson Davis Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Jan 9, 2013, 1:15 PM CST for Acadia Parish, Jefferson Davis Parish, Vermilion Parish, Louisiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2013, 1:15 PM CST (19:15 UTC)
Expired
Jan 9, 2013, 7:00 PM CST
In force
6 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Jefferson Davis Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 56 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2013-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2013-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WGUS54 KLCH 091915
FFWLCH
LAC001-053-113-100100-
/O.NEW.KLCH.FF.W.0004.130109T1915Z-130110T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
115 PM CST WED JAN 9 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ACADIA PARISH IN SOUTHWEST LOUISIANA...
  JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
  NORTHWESTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...

* UNTIL 700 PM CST

* AT 108 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ONSHORE  
  ACROSS SOUTHERN CAMERON AND VERMILION PARISHES. THIS RAINFALL WILL 
  CONTINUE TO MOVE NORTH ACROSS THE WARNING AREA THROUGH THROUGH THE 
  REMAINDER OF THE AFTERNOON PRODUCING HEAVY RAINS AT TIMES. THERE   
  IS ALREADY LIGHT TO MODERATE RAIN ONGOING ACROSS THE AREA AND      
  STREAMS AND DITCHES ARE ALREADY FULL. AS THE HEAVIER THUNDERSTORMS 
  MOVE ACROSS THE AREA...FLOODING WILL INCREASE RAPIDLY. WHILE THE   
  WARNING AREA HAS RECEIVED ON ONE QUARTER TO ONE HALF INCH IN THE   
  PAST FEW HOURS...THE HEAVIER RAIN BANDS HAVE THE POTENTIAL TO      
  PRODUCE 3 TO 5 INCHES THIS AFTERNOON WITH LOCALLY HIGHER AMOUNTS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CROWLEY...ELTON...FENTON...GUEYDAN...IOTA...JENNINGS...KAPLAN...
  LAKE ARTHUR...MERMENTAU...RAYNE...WELSH...BRANCH...EGAN...
  EVANGELINE...INDIAN BAYOU...LYONS POINT...MAXIE...MORSE...MOWATA...
  PINE ISLAND...RICEVILLE...RICHARD...THORNWELL AND WRIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3002 9262 3004 9262 3004 9293 3008 9294
      3009 9289 3015 9289 3016 9295 3044 9300
      3044 9278 3047 9277 3049 9266 3048 9225
      3021 9224 3015 9227 3014 9224 2999 9223

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 11:48 AM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Jan 9, 11:48 AM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1148 AM CST WED JAN 9 2013

.AVIATION UPDATE...REGARDING 18Z TAF ISSUANCE. A VIGOROUS UPPER
LOW ADVANCING FROM NORTHERN MEXICO...NORTHEAST THROUGH TEXAS WILL
MAINTAIN A VERY UNSETTLED WEATHER PATTERN OVER THE NEXT 24 HOURS.
WIDESPREAD RAINS AND A FEW THUNDERSTORMS CAN BE EXPECTED. CEILINGS
WITHIN IFR WILL DOMINATE.

&&

MARCOTTE

&&

.PREV DISCUSSION... /ISSUED 1004 AM CST WED JAN 9 2013/

UPDATE...
THE HEAVY RAINFALL THREAT IS EXPECTED TO INCREASE THIS AFTERNOON
INTO EVENING HOURS FOR SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA.
FLASH FLOOD WATCHES REMAIN IN EFFECT.

LATEST VAD WIND PROFILE AND PROFILER DATA SHOW A DEEP SOUTH FLOW
ACROSS THE FORECAST AREA AROUND A SLOW MOVING UPPER LEVEL LOW
LOCATED OVER NORTHERN OLD MEXICO. PRECIPITABLE WATER VALUES FROM
THIS MORNINGS KLCH SOUNDING AND GPS-MET DATA ARE NEAR 1.70 INCHES...CLOSER
TO VALUES FOR JUNE...WHICH IS OVER TWICE THE STANDARD DEVIATION
FOR JANUARY...SO MOISTURE VALUES DEFINITELY POINT TO HEAVY RAINFALL.
WATER VAPOR SHOWS A HUGE PLUME OF RICH MOISTURE ASSOCIATED WITH
DISTURBANCE ROTATING AROUND THE UPPER LOW...OFF THE SOUTHEAST
TEXAS AND SOUTHWEST LOUISIANA COAST...AND FAR REACHES OF KLCH
RADAR SHOWS INTENSE THUNDERSTORM ACTIVITY IN THAT AREA. THIS
ACTIVITY WILL MOVE NORTH REACHING THE COAST THEN INLAND INTO
SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA DURING THE AFTERNOON INTO
EARLY EVENING HOURS. MID LEVEL FLOW FROM 85H-50H ALMOST
UNIDIRECTIONAL WHICH WOULD SUGGEST TRAINING POSSIBLE WITH THE
HEAVIER RAIN CELLS ONCE THEY MOVE IN. 1 TO 2 INCH PER HOUR
RAINFALL RATES WILL BE LIKELY ONCE THIS ACTIVITY REACHES THE AREA AND
DURATION WOULD SUGGEST AVERAGE OF 2 TO 4 INCHES ACROSS PORTIONS OF
SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA FROM THIS AFTERNOON INTO
EVENING HOURS...WITH LOCALLY HIGHER AMOUNTS WHERE THE INTENSE
CELLS EVENTUALLY BEGIN TO TRAIN...PRODUCING THE POTENTIAL FOR
FLOODING. SOUTH CENTRAL LOUISIANA MAY MISS THE HEAVIEST RAIN FOR
TODAY. HOWEVER...SINCE SOME AREAS LATE YESTERDAY AND LAST NIGHT
RECEIVED BETWEEN 3 AND 6 INCHES OF RAINFALL...IT WILL TAKE LESS TO
PRODUCE FLOODING AGAIN.

NO MAJOR CHANGES TO GRIDS AT THIS TIME.

RUA

PREV DISCUSSION... /ISSUED 555 AM CST WED JAN 9 2013/

DISCUSSION...
FOR 12Z TAF ISSUANCE.

AVIATION...
CANNOT RECALL ANY PREVIOUS INSTANCES WHERE PREVAILING RAIN WAS
CARRIED FOR ALL 24 HOURS OF A TAF PERIOD...UNTIL NOW. COULD BE A
FEW BREAKS HERE OR THERE OTHERWISE THE WET STUFF LOOKS TO CONTINUE
NON-STOP INTO EARLY THURSDAY. CEILINGS SHOULD GRADUALLY LOWER
THROUGH THE PERIOD...BUT SFC OBS THROUGH THE NIGHT SHOWS CIG
HEIGHTS ALL OVER THE PLACE SO THIS PARAMETER COULD PROVE TRICKY
THROUGH THE PERIOD. THUNDER LOOKS POSSIBLE AT ANY TIME BEGINNING
LATER THIS MORNING BUT FOR THE SAKE OF BREVITY ONLY CARRIED A
TEMPO FOR THUNDER DURING THE LATE AFTERNOON/EARLY EVENING HOURS
WHEN INSTABILITY LOOKS BEST.

25

PREV DISCUSSION... /ISSUED 513 AM CST WED JAN 9 2013/

THREAT FOR EXCESSIVE RAIN AND FLOODING WILL CONTINUE INTO THURSDAY...

DISCUSSION...A VERY WET FORECAST FOR THE NEXT SEVERAL DAYS WITH A
VERY BRIEF DRY PERIOD POSSIBLE THURSDAY NIGHT INTO FRIDAY.

CURRENTLY AN UPPER LOW IS EVER SO SLOWLY MOVING ACROSS NORTHERN
MEXICO WITH EXCELLENT DIVERGENCE ALOFT OCCURRING FROM CENTRAL TX
TO MS. A WARM FRONT HAS LIFTED INTO CENTRAL LA AND THE EAST TX
LAKES AREA AND THIS BOUNDARY TRAILS SW TO A SURFACE LOW IN S TX. A
PRE-FRONTAL TROUGH IS NOTED IN THE GULF SOUTH OF THE PALACIOS/PORT
LAVACA AREA. THE UPPER LOW WILL GRADUALLY MOVE INTO TX THIS
EVENING AND INTO OK BY THURSDAY EVENING. DURING THIS TIME THE
UPPER LOW WILL CONTINUE TO PROVIDE UPPER DIVERGENCE WHILE DRAGGING
IN PACIFIC MOISTURE TO THE CWA. THE FLOW BETWEEN THE SURFACE LOW
OVER S TX AND THE BERMUDA RIDGE WILL DRAG IN GULF AND CARIBBEAN
MOISTURE. PWATS ARE FORECAST TO INCREASE TO AROUND 1.9" LATE THIS
AFTERNOON WHICH IS WELL OVER 2 ST DEV AND NEAR THE MAX NOTED FOR
THE AREA IN JANUARY. MULTIPLE ROUNDS OF HEAVY RAIN ARE POSSIBLE
BY THE TIME THE FRONT ACTUALLY CLEARS THE AREA THURSDAY AFTERNOON
OR EVENING AS MULTIPLE SURFACE BOUNDARIES/PRE-FRONTAL TROUGHS
CREATE A FOCUS. AS FAR AS SVR WX GOES... WIDESPREAD SVR WX IS NOT
EXPECTED AS INSTABILITY IS EXPECTED TO BE LOW, HOWEVER AN ISOLATED
SEVERE STORM OR TORNADO CAN NOT BE RULED OUT DUE TO GOOD SHEAR.
FLOODING WILL REMAIN THE PRIMARY THREAT AND TIMING THE END OF THIS
ROUND OF PRECIP CONTINUES TO BE AN ISSUE AS THE GFS REMAINS
SLIGHTLY FASTER ALTHOUGH EACH RUN CONTINUES TO SLOW DOWN THE
PROGRESSION. THE ECMWF CONTINUES TO BE SLOWER WITH RAIN EXITING
THU NIGHT/FRIDAY MORNING WITH THE GFS MOVING OUT THE RAIN THU MID
MORNING TO AFTERNOON. FRIDAY THE SURFACE BOUNDARY WILL MOVE TO THE
EAST OF THE AREA TAKING MOST OF THE RAIN WITH IT, HOWEVER ANOTHER
LOW WILL DEVELOP OVER THE PLAINS PULLING THE FRONT BACK NORTH. THE
WARM FRONT WILL THEN MOVE BACK ACROSS THE AREA SATURDAY AND INTO
NORTH LA. THE PLAINS LOW WILL QUICKLY EJECT OUT ACROSS THE GREAT
LAKES WITH CANADIAN AIR MASS SPILLING BACK SOUTH. THE FRONT IS
FORECAST TO SLOWLY OOZE BACK SOUTH AND MEANDER ACROSS THE CWA FOR
A FEW DAYS WITH MULTIPLE DAYS OF RAIN POSSIBLE AGAIN SAT - THU.

MARINE...WINDS CONTINUE TO DECREASE A BIT THIS MORNING AND THE
NEAR SHORE SCA WILL BE ALLOWED TO EXPIRE SHORTLY, HOWEVER OFFSHORE
WINDS OF 15 TO 25 KTS WILL REMAIN THROUGH TODAY. ANOTHER ISSUE
OVER THE COASTAL WATERS WILL BE FOG. NEAR SHORE WATER TEMPS REMAIN
IN THE LOW TO MID 50S AND HIGH MOISTURE AIR CONTINUES TO BE PUSHED
OVER THIS COLD WATER. DEW POINTS IN THE 60S WILL LIKELY LEAD TO
AREAS OF FOG THROUGH THURSDAY MORNING. THE FRONT WILL MOVE INTO
THE AREA THURSDAY WITH WINDS RELAXING THROUGH FRIDAY. WINDS MAY
INCREASE INTO THE 15-20KT RANGE DURING SAT AS A WARM FRONT MOVES
THROUGH. ANOTHER FRONT WILL MOVE TO THE COAST OR JUST INTO THE
COASTAL WATERS LATE IN THE WEEKEND OR EARLY NEXT WEEK KEEPING WINDS
VARIABLE, HOWEVER SPEEDS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  69  64  71  55  72 / 100 100  70  10  10
KBPT  68  60  70  52  70 / 100 100  50  10  10
KAEX  69  66  72  55  73 / 100 100  80  20  10
KLFT  72  66  72  58  74 / 100 100  90  30  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     BEAUREGARD...CALCASIEU...EAST CAMERON...VERNON...WEST
     CAMERON.

     FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...EVANGELINE...IBERIA...
     JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...
     ST. LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...
     ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
     CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
     OUT 20 NM...SABINE LAKE...VERMILION BAY.

&&
Hazardous weather outlook, Jan 9, 6:03 AM CST, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
603 AM CST WED JAN 9 2013

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
101200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
603 AM CST WED JAN 9 2013

...WIDESPREAD RAIN AND THUNDERSTORMS WITH FLOODING POSSIBLE
INTO THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT FOR THE AREA INTO THURSDAY AS ALREADY
SATURATED SOILS COMBINE WITH HEAVY RAINFALL TO PRODUCE THE THREAT
OF FLOODING. URBAN AND RIVER FLOODING WILL BE A CONCERN INTO
THURSDAY AFTERNOON AS A SLOW MOVING COLD FRONT AND UPPER LEVEL LOW MOVES
ACROSS THE REGION.

SEVERE THUNDERSTORMS ARE LOW THREAT TODAY HOWEVER THEY CAN NOT BE
RULED OUT. AN ISOLATED STORM OR TWO MAY PRODUCE GUSTY WINDS TO
NEAR 60 MPH AND A WEAK SHORT LIVED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY WITH FLOODING
AND ISOLATED SEVERE STORMS POSSIBLE. THE SLOW MOVING COLD FRONT
WILL MOVE EAST OF THE AREA THURSDAY NIGHT WITH RAIN ENDING FROM
WEST TO EAST THURSDAY MORNING INTO FRIDAY MORNING. RAIN AND
THUNDERSTORMS WILL RETURN TO THE AREA SATURDAY AS A WARM FRONT
MOVES THROUGH. RAIN WILL REMAIN AROUND THROUGH THE MIDDLE OF THE
COMING WEEK AS A COLD FRONT STALLS IN THE AREA. THIS WILL KEEP
FLOODING A CONCERN THROUGH THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED, HOWEVER SPOTTERS
ARE ENCOURAGED TO REPORT ANY HIGH RAINFALL TOTALS AND FLOODING TO
THE NATIONAL WEATHER SERVICE.

GMZ430-432-435-450-452-455-470-472-475-101200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
603 AM CST WED JAN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH TODAY BEYOND
20 NAUTICAL MILES FROM SHORE AS WINDS AROUND 20 KNOTS OCCUR. SEAS
OF 5 TO 7 FEET ARE ALSO EXPECTED. WINDS AND SEAS ARE EXPECTED TO
SUBSIDE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jan 9, 12:17 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1217 PM CST WED JAN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     MARINE TSTM WIND 27 S RUTHERFORD BEACH   29.38N 93.17W
01/09/2013  E40 MPH          GMZ472             LA   PUBLIC

            REPORT FROM PLATFORM IN WEST CAMERON BLOCK 173.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 6:43 PM CSTAreal Flood AdvisoryLCHLafayette, Vermilion2 hr
Jan 8, 6:58 PM CSTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary2 hr
Jan 8, 8:35 PM CSTRiver Flood WarningLCHLafayette, Vermilion23 days
Jan 8, 8:55 PM CSTFlash Flood WarningLCHIberia, Saint Martin, St. Mary3 hr
Jan 8, 9:03 PM CSTAreal Flood AdvisoryLCHCameron, Lafayette, Vermilion3 hr
Jan 8, 11:55 PM CSTFlash Flood WarningLCHIberia, Saint Martin, St. Mary2 hr
Jan 9, 3:03 AM CSTFlash Flood WarningLCHIberia, St. Mary117 min
Jan 9, 5:17 AM CSTAreal Flood WarningLCHIberia, Saint Martin, St. Mary, Vermilion3 hr
Jan 9, 9:37 AM CSTSpecial Marine WarningLCH53 min
Jan 9, 10:03 AM CSTAreal Flood WarningLCHLafayette, Saint Landry, Saint Martin9 days
Jan 9, 10:19 AM CSTRiver Flood WarningLCHCalcasieu12 days
Jan 9, 10:19 AM CSTRiver Flood WarningLCHCalcasieu7 days
Jan 9, 10:19 AM CSTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis10 days
Jan 9, 10:19 AM CSTRiver Flood WarningLCHAcadia, Jefferson Davis19 days
Jan 9, 10:19 AM CSTRiver Flood WarningLCHBeauregard5 days
Jan 9, 10:19 AM CSTRiver Flood WarningLCHAllen6 days
Jan 9, 10:19 AM CSTRiver Flood WarningLCHAllen6 days
Jan 9, 10:19 AM CSTRiver Flood WarningLCHAllen11 days
Jan 9, 10:19 AM CSTRiver Flood WarningLCHAllen, Jefferson Davis9 days
Jan 9, 10:30 AM CSTSpecial Marine WarningLCH60 min
Jan 9, 11:30 AM CSTSpecial Marine WarningLCH60 min
Jan 9, 12:28 PM CSTSpecial Marine WarningLCH62 min
Jan 9, 1:23 PM CSTAreal Flood AdvisoryLCHCameron, Vermilion6 hr
Jan 9, 1:52 PM CSTSpecial Marine WarningLCH53 min
Jan 9, 2:14 PM CSTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis6 hr
Jan 9, 2:40 PM CSTAreal Flood AdvisoryLCHCameron2 hr
Jan 9, 2:47 PM CSTSpecial Marine WarningLCH58 min
Jan 9, 3:42 PM CSTSpecial Marine WarningLCH63 min
Jan 9, 4:44 PM CSTSpecial Weather StatementLCHAllen, Vernon61 min
Jan 9, 5:20 PM CSTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Evangeline, Saint Landry3 hr
Jan 9, 5:37 PM CSTSpecial Marine WarningLCH53 min

Nearby

Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.